# SDR IPXA2017081820653

- Difficulty date: August 14, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 85,715 hours, 14,984 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Web
- Part number: APB72407
- Condition: Cracked
- Location: Lt Mlg  W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV, LT WW OVERWING UPPER FUEL TANK AFT WEB IS CRACKED AT BS 1372 AND LBL 80.  REPAIRED THE WEB IAW EA 011-5710-01-A6940, REV I/R, AND EO MD11-5710-65307-A. (MAJOR)
